On the implications of monetary rules in a stochastic framework
No abstract is available for this item.
Volume (Year): 116 (1980)
Issue (Month): 2 (June)
|Contact details of provider:|| Web page: http://www.springer.com|
Postal:Kiellinie 66, D-24105 Kiel
Phone: +49 431 8814-1
Fax: +49 431 8814528
Web page: https://www.ifw-kiel.de/
More information through EDIRC
|Order Information:||Web: http://www.springer.com/economics/international+economics/journal/10290/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- William Poole, 1969.
"Optimal choice of monetary policy instruments in a simple stochastic macro model,"
Special Studies Papers
2, Board of Governors of the Federal Reserve System (U.S.).
- William Poole, 1970. "Optimal choice of monetary policy instruments in a simple stochastic macro model," Staff Studies 57, Board of Governors of the Federal Reserve System (U.S.).
- Fischer, Stanley & Cooper, J Phillip, 1973. "Stabilization Policy and Lags," Journal of Political Economy, University of Chicago Press, vol. 81(4), pages 847-877, July-Aug..
- Sargent, Thomas J. & Wallace, Neil, 1976. "Rational expectations and the theory of economic policy," Journal of Monetary Economics, Elsevier, vol. 2(2), pages 169-183, April.
- Thomas J. Sargent & Neil Wallace, 1974. "Rational expectations and the theory of economic policy," Working Papers 29, Federal Reserve Bank of Minneapolis.
- Lemgruber, Antonio C & McCallum, Bennett T, 1976. "A Note on Empirical Tests and Alternative Versions of the Natural Rate Hypothesis," The Manchester School of Economic & Social Studies, University of Manchester, vol. 44(1), pages 42-51, March.
- William Poole, 1970. "Optimal Choice of Monetary Policy Instruments in a Simple Stochastic Macro Model," The Quarterly Journal of Economics, Oxford University Press, vol. 84(2), pages 197-216.
- Peel, D.A., 1977. "On the properties of alternative monetary rules in an extension of Black's model," European Economic Review, Elsevier, vol. 9(2), pages 195-208. Full references (including those not matched with items on IDEAS)
When requesting a correction, please mention this item's handle: RePEc:spr:weltar:v:116:y:1980:i:2:p:253-263. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.